Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2007, Issue 603

Issues

Levi umbilical surfaces in complex space

Roberto Monti / Daniele Morbidelli
Published Online: 2007-03-12 | DOI: https://doi.org/10.1515/CRELLE.2007.013

Abstract

We define a complex connection on a real hypersurface of ℂn+1 which is naturally inherited from the ambient space. Using a system of Codazzi-type equations, we classify connected real hypersurfaces in ℂn+1, n ≧ 2, which are Levi umbilical and have non zero constant Levi curvature. It turns out that such surfaces are contained either in a sphere or in the boundary of a complex tube domain with spherical section.

About the article

Received: 2005-11-07

Published Online: 2007-03-12

Published in Print: 2007-03-27


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2007, Issue 603, Pages 113–131, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2007.013.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Comments (0)

Please log in or register to comment.
Log in